# SDR ASAA2020112833606

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,666 hours, 14,425 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE KICKED OFF WHEN SELECTED TOGA ON T/O AND WOULD NOT REMAIN ENGAGED IN FLIGHT LONGER THAN A COUPLE SECONDS.  GROUNDED-YES.  A/T LOGGED MSG 22-31687.  PERFORMED B737-800 FIM 22-32 TASK 819.  A/T SYSTEM SERVO AND BITE NORMAL, OK FOR SERVICE.
